# SDR SWAA012360

- Difficulty date: August 20, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 52,372 hours, 52,307 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND FUSELAGE SKIN CRACKED ( 3 EA ) AT BS 500C, STR 15L, BS 520, STR 8R, BS 787, STR 20R.                             REPAIRED SKIN PER SRM.
